# SDR DALA2022062604461

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 82,290 hours, 14,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 FOUND ON SERVICE CHECK, FLIGHT ATTENDANT LOWER LOBE CREW REST PSU EMERGENCY LIGHTS FAIL OPERATIONAL TEST. CORRECTIVE ACTION: REMOVED AND REPLACED LOWER LOBE CREW REST PSU. EMER. LIGHTS PER B767 CMM 25-29-02. (7628326)
